MathSciNet Relay Station
MathSciNet bibliographic data
MR2299776 65R20 (30E25 47G10)
Didenko, V.; Venturino, E. Approximation methods for the Muskhelishvili equation on smooth curves. Math. Comp. 76 (2007), no. 259, 1317–1339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement